Regular and semi-regular positive ternary quadratic forms

Burton W. Jones Princeton, N. J., U.S.A. Gordon Pall Montreal, Canada

TBD mathscidoc:1701.33890

Acta Mathematica, 70, (1), 165-191, 1939.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 149 downloads ] [ 0 comments ]
@inproceedings{burton1939regular,
  title={Regular and semi-regular positive ternary quadratic forms},
  author={Burton W. Jones, and Gordon Pall},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203113751381599},
  booktitle={Acta Mathematica},
  volume={70},
  number={1},
  pages={165-191},
  year={1939},
}
Burton W. Jones, and Gordon Pall. Regular and semi-regular positive ternary quadratic forms. 1939. Vol. 70. In Acta Mathematica. pp.165-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203113751381599.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved